It's a fun game this isn't it? I am so sorry you are suffering these distressing side effects. If the hair isn't caused by chemo but def by Tamoxifen, then i think you should speak to your oncologist about it. Maybe there are other options for you. Sometimes you can get free laser hair removal at the hospital for medical hair over-growth issues. I hope you find a solution. Take care xx
hi, i didn't have chemo. I have lumpectomy and originally was to have 19 rads. 4 boost and 15 whole. On the last day of boost oncologist called me and she said because i was large breasted that she didn't think the remaining 15 would be enough and wanted to increase an extra 10. We compomised and i kept the 15 but increased the dose of radiation. All the hair under my arm fell out - yet they told me that rads wasnt directed there and "should" have had no effect.... i have hair under the right arm.. and bald as a badger under the left. Last time i shaved under left was April - day before surgery.. L:OL shaved the right 1/2 a dozen times since then
I've been on Letrozole for four weeks, and despite my head hair being very slow to appear, I can't say the same for my chin! If it continues at this rate I'll be able to plait it and tie ribbons! Boo hoo!! 😢😱
I had that too after chemo. It is definitely a thing - and they don't warn you about it! It should resolve itself. If the dark hair persists, i would recommend laser hair removal but do go somewhere reputable not a beauty salon.
Have been on tamoxifen for 8 weeks and OMG the facial hair is incredible. Thick and thin hairs but as black as the ace of spades.. always had a little hair above my lip and wax stips fixed that but now..... i have more hair on my face than hubby... Help? natural remedies? I am considering going off tamoxifen and wondering if the hair sill stop.. (no this isn't the reason for stopping)